# SDR DALA2023101608482

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 57,165 hours, 40,297 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPROPERLY INSTALLED TAIL-CONE KEVLAR LANYARD (CAT). THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. SUMMARY OF NRC 00703: TAIL-CONE KEVLAR LANYARD WAS INSTALLED CORRECTLY PER B717 AMM 53-52-01 400-801 STEP E(3). (LP #0016261)
